Abstract: In this paper we introduce the concept of W-compatible maps of type (P) in intuitionistic generalized fuzzy metric space. Also we proved common fixed point theorems for four self maps in intuitionistic generalized fuzzy metric spaces.
Keywords: $Q$-fuzzy, Intuitionistic generalized fuzzy metric space, Common fixed point.
How to cite this article:
M. Jeyaraman, R. Muthuraj, M. Sornavalli and Zead Mustafa, Common Fixed Point Theorems for W-Compatible maps of type $(P)$ in Intuitionistic Generalized Fuzzy Metric Spaces, International Journal of Advances in Mathematics, Volume 2018, Number 5, Pages 34-44, 2018.